MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0604580
Medical Device Problem Codes Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one bardport mri implantable port attached to a catheter, two cath-locks, one vein pick, one tunneler, one straight-angle non-coring needle, one right-angle non-coring needle, one empty guidewire hoop, one cath-lock loaded to a catheter, one 7.0fr peel-apart sheath and one sealed safety infusion set were returned for sample evaluation.Functional, gross visual and microscopic visual evaluations were performed.The 7.0fr peel apart sheath was noted to be bent and partially peeled apart also split was noted.Functional testing was unable to be performed to the peel-apart sheath due to dilator not returned.Therefore, the investigation is confirmed for the reported deformation and identified fracture issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 12/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a port placement procedure, the dilator was allegedly crushed.The procedure was completed by using another device.There was no reported patient injury.

Brand Name
M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19049403
Report Number3006260740-2024-01491
Device Sequence Number8483212
Product Code LJT
UDI-Device Identifier00801741025877
UDI-Public(01)00801741025877
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0604580
Device Lot NumberREHP1329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown